# SDR SWAA2025092617716

- Difficulty date: September 23, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8899H
- Make and model: Boeing 737-8
- Aircraft serial: 42685
- Aircraft time: 6,813 hours, 3,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EXIT LT COVER MISSING. F/O SIDE<[01] R & R EXIT LIGHT ASSY PER AMM 33-51-01; OPS CHKED GOOD.
